# SDR HALA20240807217

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 56,884 hours, 9,359 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adiru
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ECAM NAV ADR 2 + 3 FAULT, NAV FM/ GPS POS DISAGREE, NAV IR 2 + 3 FAULT, FCMC 2 FAULT. ADIRU 2 REPLACED & TESTED IAW AMM 34-12-34-400-801-A, ADR 2 TESTED IAW AMM 34-12-00-740-803-A, IR2 TESTED IAW AMM 34-14-00-740-803-A, LAND CAT 3 TESTED IAW AMM 22-97-00-740-801-A
